# SDR AALA202407104912

- Difficulty date: April 29, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,659 hours, 37,270 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53376019014
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME LOWER AFT HOLE AT FR 35 AND S30L. REPAIRED FRAME PER EA 354064.
